MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ACCESS TRAY; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ACCESS TRAY; WIRE GUIDE CATHETER
Model Number IPN922786
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the wire appears to have split and a small part of the wire tip has lodged under the skin of the patient.Patient has no pain from this".Multiple attempts for additional information requested to the customer has been unsuccessful.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of swg separated is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
 
Event or Problem Description
It was reported that "the wire appears to have split and a small part of the wire tip has lodged under the skin of the patient.Patient has no pain from this".Multiple attempts for additional information requested to the customer has been unsuccessful.Additional information received 07/19/2022 stated that "they did try to retrieve the wire tip but was unsuccessful.The patient is fine, with no complains or pain and was discharged that day".Further information provided stated that "the consultant (physician) said it was not the fault of the device at all and it was pervious scar tissue that caused the issue".No further information received.

Brand Name
ACCESS TRAY
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key14918902
Report Number3010532612-2022-00248
Device Sequence Number1970351
Product Code DQX
UDI-Device Identifier00801902002426
UDI-Public00801902002426
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date02/10/2024
Device Model NumberIPN922786
Device Catalogue NumberAA-15611-S
Device Lot Number71F22B0480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown